# SDR HEEA065124

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Helper Spring
- Part number: 214031617113
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERASER WEAR AND CRACKING ON FORWARD AND AFT SIDES.
